Alert archive / New York / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 44, NWS Binghamton, NY

June 21, 2021Steuben County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jun 21, 2021, 3:29 PM EDT for Steuben County, New York. It was in force for 61 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2021, 3:29 PM EDT (19:29 UTC)
Expired
Jun 21, 2021, 4:30 PM EDT
In force
61 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Steuben County, NY

The radar

The Binghamton radar (KBGM), 130 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 3:54 PM EDTTSTM WND DMG2 Ese Troupsburg, NYTREES AND WIRES DOWN. TIME ESTIMATED FROM RADAR.
Jun 21, 3:54 PM EDTTSTM WND DMGCanisteo, NYTREES AND WIRES DOWN. TIME ESTIMATED FROM RADAR.
Jun 21, 3:58 PM EDTTSTM WND DMG2 Nw Jasper, NYTREE DOWN ON WIRES NEAR ROUTE 31 AND 36.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 12:31 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2021-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2021-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-284 J/kg
Mixed-layer LCL
1192 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

214 
WUUS51 KBGM 211929
SVRBGM
NYC101-212030-
/O.NEW.KBGM.SV.W.0044.210621T1929Z-210621T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
329 PM EDT Mon Jun 21 2021

The National Weather Service in Binghamton has issued a

* Severe Thunderstorm Warning for...
  Southwestern Steuben County in central New York...

* Until 430 PM EDT.

* At 329 PM EDT, a severe thunderstorm was located near Shinglehouse,
  or 10 miles southwest of Wellsville, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Canisteo, Woodhull, Jasper, Troupsburg, Cameron, Greenwood, West
  Cameron, Willeyville, Young Hickory and West Greenwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Binghamton.

&&

LAT...LON 4223 7774 4235 7747 4201 7726 4200 7739
      4200 7775
TIME...MOT...LOC 1929Z 257DEG 29KT 4202 7809 

HAIL...1.00IN
WIND...60MPH
 
$$

MWG
1 follow-up statement
187 
WWUS51 KBGM 211947
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
347 PM EDT Mon Jun 21 2021

NYC101-212030-
/O.CON.KBGM.SV.W.0044.000000T0000Z-210621T2030Z/
Steuben NY-
347 PM EDT Mon Jun 21 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHWESTERN STEUBEN COUNTY...

At 347 PM EDT, a severe thunderstorm was located near Genesee, or
near Wellsville, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Canisteo, Woodhull, Jasper, Troupsburg, Cameron, Greenwood, West
Cameron, Willeyville, Young Hickory and West Greenwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Binghamton.

&&

LAT...LON 4223 7774 4235 7747 4201 7726 4200 7739
      4200 7775
TIME...MOT...LOC 1947Z 257DEG 29KT 4205 7790 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

MWG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 1:51 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 21, 1:51 PM EDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
151 PM EDT Mon Jun 21 2021

.SYNOPSIS...
A strong cold front will run into very warm and humid conditions
today to yield scattered severe thunderstorms this afternoon
and evening. Damaging winds will be the main threat, but large
hail and locally heavy rainfall may also occur. Lingering
showers exit Tuesday, with much cooler and drier air overtaking
the region for midweek.

&&

.NEAR TERM /THROUGH TUESDAY/...
130 PM Update...
Severe Thunderstorm Watches have been issued for most of Central
NY. An additional watch will be possible for Northeast PA-
Southern Catskills later this afternoon.

1115 AM Update...
As expected, skies have cleared and a mix of sun and clouds is
present across the majority of the area. This will enhance the
instability heading into this afternoon. The area is currently
capped (currently preventing any convective development) but
expecting this to break this afternoon, allowing for explosive
convective development. Still expecting some isolated to
scattered cells to develop ahead of the main line of storms
after 1PM or so. The main line of storms is still expected to
move through the area from west to east during the mid-late
afternoon into this evening.

With this update, made minor adjustments to PoPs to account for
a slightly faster movement of this line. Expectations for the
storms remain the same though: damaging winds, large hail,
locally heavy rainfall, and possibly a few tornadoes all remain
possible. Pay close attention to the weather and be prepared to
seek shelter if necessary. Have multiple ways of getting weather
information/receiving warnings.

720 AM Update...
Line of thunderstorms with 30-40 mph winds on its southern end,
skimmed through the northern Finger Lakes-western NY Thruway but
is finally running out of gas. The northern end had more to work
with and is still carrying across eastern Lake Ontario.

Based on latest model guidance, timing for the scattered severe
storms this afternoon was adjusted later by roughly an hour.
Expectations though remain the same; it will be a busy day.

Previous discussion...
We are anticipating a severe weather event this afternoon
through early evening, with scattered thunderstorms containing
damaging winds. Large hail and locally heavy rainfall may also
occur, and an isolated tornado cannot be ruled out.

Despite it being nighttime, plenty of instability already exists
aloft, as evidenced by weak shortwaves popping small clusters of
nocturnal convection. Increasing warm air advection aloft will
produce thermal capping to shove these cells mainly north of our
area by mid morning. However, this will also allow sunshine and
thus heating to occur. The very warm air mass will quickly be
realized at the surface with temperatures well into the 80s to
around 90 degrees by shortly after noon, and south-southwest
winds will pick up considerably in response to the approaching
cold front of an anomalously strong low moving into Quebec this
afternoon. With dewpoints into the upper 60s, heat index values
will boost to between 90-95 degrees at lower elevations. This is
pretty close to Heat Advisory criteria, at least for Central NY,
but we opted to not hoist it due to how briefly it will touch
95 degrees Heat Index if at all, before convection moves in.
Also there will be a pretty good breeze instead of just being
stagnant.

Though a thermal cap initially exists, 500mb height falls will
get underway this afternoon as a significant upper trough digs
into the western to central Great Lakes. The resultant
steepening of lapse rates aloft, as well as heat and humidity in
the low levels, will break the cap to cause robust convection
this afternoon.

0-6km bulk shear values appear likely to reach 40 knots, plenty
high enough to support organized severe convection given the
degree of instability which models have converged to be likely
at least in the 2000-2500 J/kg range for Convective Available
Potential Energy (CAPE). In addition, 0-1km helicity values are
likely to reach at least 100-150 m2/s2 as well as 0-3km helicity
of 150-225 m2/s2 as per the latest High Resolution Ensemble
Forecast (HREF). Lifting Condensation Levels (LCL) may be a bit
elevated, especially towards Northeast PA, but the significant
shear today suggests that an isolated tornado or two cannot be
ruled out. At a minimum, we will get rotating
updrafts/mesocyclones, with the resultant possible cores of
large hail and severe downdrafts during initial multi-cells and
supercells in early to mid afternoon. As time wears on, the
forcing provided by the front should congeal convection into a
linear mode with damaging winds becoming the primary threat late
afternoon-early evening.

With warm cloud depths beyond 10 kft agl, and precipitable water
(Pwat) values at least approaching 2 inches, locally heavy
rainfall will also be a concern. Convection will tend to be
progressive enough to prevent flash flooding on an organized
scale. However, locations that receive 2-3 hits from multiple
cells, such as from initial multicells ahead of what becomes
the primary line, could end up with excessive rain and thus
isolated flooding problems.

Finally, it should be noted that the storms today are likely to
produce frequent cloud-to-ground lightning, due to the more-
than-usual convective energy that will extend beyond 40 kft in
terms of equilibrium level.

After the storms exit in the evening, northwesterly winds will
advect in much cooler air. However, the right entrance region of
a strong jet will provide forced ascent aloft, with additional
waves of showers late tonight into Tuesday morning. That said,
those rains will be considerably lighter and should not cause
issues. Temperatures will settle to between 50-60 degrees by
dawn Tuesday.

Lingering showers end west to east on Tuesday, yet with
persistent clouds and chilly northwest wind. Temperatures will
not move a whole lot from the morning readings, with highs
mostly in the 60s. Some late day sun may creep in from the west.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
Quiet weather with a gradual warming trend for the short term, as an
area of high pressure builds over the region.

On Wednesday, there will be a departing upper level trough over the
region. 1000-500mb thicknesses will still be rather low, starting
out between 546-552dm in the morning, with warm air advection slowly
arriving by afternoon. Otherwise, at this time guidance is indicating
mostly sunny skies with only a slight west-northwest breeze 7-15
mph. Below average temperatures expected, after starting out
very chilly in the upper 30s to mid-40s early, it'll recover to
between 70-75 by afternoon.

Wednesday Night: Mostly clear, quiet and cool with light winds and
high pressure directly overhead. Cannot rule out some patchy valley
fog. but not enough confidence to put in the forecast grids just
yet. Overnight lows dip down into the mid-40s to lower 50s.

Thursday: Our weather will be dominated by the surface ridge of high
pressure once again, as it slowly slides of the New England coast.
Gradually increasing southerly return flow, with mostly sunny skies
expected. Temperatures warm back up to seasonable levels, with highs
in the upper 70s to lower 80s. Dew points remain low, in the upper
40s to low 50s, so very comfortable humidity levels.

Thursday night: Another quiet night weatherwise. Surface ridging
continues to nudge in from New England, which will keep mostly clear
conditions over our CWA. Not as cool, but still comfortable with
overnight lows mainly in the 50s. Light southeast winds 5-10 mph.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
Starting off mainly quiet on Friday, but an upper level trough
slowly approaches from the west late in the day. Overall, expecting
partly sunny and seasonable weather, but again cannot rule out a
stray late day shower or storm. Chances for scattered showers
gradually increase Friday night, as a surface low tracks into the
central Great Lakes and St. Lawrence Valley region. Warm overnight
lows expected considering the increased clouds and southerly
flow...expect low to mid-60s overnight.

The weather pattern then looks to remain active for the weekend and
right into early next week. Our area will be caught in a deep
southwest flow with ample moisture (1.75"+ PWATS) between a slow
approaching upper trough and a retrograding Atlantic ridge.
Instability will increase, bringing likely PoPs for showers and
scattered t'storms Saturday, Sunday and Monday afternoon. No
particular day looks like a washout at this time. A few storms
may be better organize heading into Sunday and Monday, but this
will depend on the trough position and amount of deep shear
available. Becoming more humid as dew points rise into the 60s,
along with seasonably warm temperatures. Expect daytime highs
between 80-85, with muggy overnight lows in the 60s.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Mainly VFR conditions will exist this afternoon. However,
thunderstorms are expected this afternoon; some may be severe
with strong winds and hail. Right now included thunder in 2 hour
long TEMPO groups during the period where highest confidence is.
That being said, be on the lookout for potential amendments to
further refine the timing or if storms head towards a terminal
outside of the TEMPO window. Behind the showers and
thunderstorms ceilings are expected to lower to MVFR and perhaps
Fuel Alternate this evening/overnight. These ceiling
restrictions may persist through Tuesday morning before
gradually improving Tuesday afternoon.

Outlook...

Tuesday afternoon through Friday...Mainly VFR, though valley
fog is probable for late nights-early mornings at KELM.

Saturday...Restrictions possible in scattered showers and
thunderstorms.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...MDP
NEAR TERM...BJG/MDP
SHORT TERM...MJM
LONG TERM...MJM
AVIATION...BJG
Hazardous weather outlook, Jun 21, 1:18 PM EDT, 2 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
118 PM EDT Mon Jun 21 2021

NYZ046-057-062-PAZ038>040-043-044-047-048-072-221730-
Otsego-Delaware-Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-
Lackawanna-Luzerne-Pike-Southern Wayne-
118 PM EDT Mon Jun 21 2021

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

...SCATTERED SEVERE THUNDERSTORMS EXPECTED TODAY...

A more organized round of scattered severe thunderstorms is expected
late this afternoon through evening. Main threats will be damaging
winds, large hail, and frequent lightning. Locally heavy rainfall is
also possible, and an isolated tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about severe weather to the NWS while following local,
state and CDC guidelines.

NYZ015>017-022-023-221730-
Yates-Seneca-Southern Cayuga-Steuben-Schuyler-
118 PM EDT Mon Jun 21 2021

...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about severe weather to the NWS while following local,
state and CDC guidelines.

NYZ009-018-024-025-036-037-044-045-055-056-221730-
Northern Oneida-Onondaga-Chemung-Tompkins-Madison-Southern Oneida-
Cortland-Chenango-Tioga-Broome-
118 PM EDT Mon Jun 21 2021

...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about severe weather to the NWS while following local,
state and CDC guidelines.

In the hours before

Special weather statement, Jun 21, 2:00 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Binghamton NY
200 PM EDT Mon Jun 21 2021

NYZ044-211830-
Cortland-
200 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CORTLAND COUNTY...

At 200 PM EDT, a strong thunderstorm was located near Homer, or near
Cortland, moving northeast at 20 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Cortland, Homer, Preble, Scott, Truxton, Solon, McGraw, Cuyler, South
Cortland and East Homer.

LAT...LON 4270 7589 4268 7588 4263 7589 4254 7626
      4275 7627 4278 7623 4279 7602 4279 7595
TIME...MOT...LOC 1800Z 244DEG 18KT 4266 7624

DJP
Local storm report, Jun 21, 2:52 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
252 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             FABIUS                  42.84N 75.99W
06/21/2021  M0.50 INCH       ONONDAGA           NY   TRAINED SPOTTER

            ALSO 50 MPH WINDS.

&&
Special weather statement, Jun 21, 3:02 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Binghamton NY
302 PM EDT Mon Jun 21 2021

NYZ036-037-212000-
Southern Oneida-Madison-
302 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ONEIDA AND
SOUTHEASTERN MADISON COUNTIES...

At 302 PM EDT, a strong thunderstorm was located over Morrisville, or
near Hamilton, moving east at 30 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Utica, Eaton, Paris, Deerfield, Hamilton, New York Mills, Yorkville,
Morrisville, Stockbridge and Augusta.

LAT...LON 4312 7516 4305 7522 4288 7520 4288 7524
      4286 7525 4276 7569 4293 7578 4317 7512
TIME...MOT...LOC 1902Z 248DEG 27KT 4288 7565

DJP
Local storm report, Jun 21, 3:16 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
316 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             1 W PREBLE              42.73N 76.15W
06/21/2021  E1.00 INCH       CORTLAND           NY   PUBLIC

&&
Special weather statement, Jun 21, 3:23 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Binghamton NY
323 PM EDT Mon Jun 21 2021

NYZ017-018-025-044-212000-
Onondaga-Cortland-Southern Cayuga-Tompkins-
323 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CAYUGA...
CORTLAND...SOUTH CENTRAL ONONDAGA AND NORTHEASTERN TOMPKINS
COUNTIES...

At 323 PM EDT, a strong thunderstorm was located over Ithaca, moving
northeast at 35 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Ithaca, Cortland, Cayuga Heights, Lansing, Homer, Virgil, Groton,
Dryden, Preble and Scott.

LAT...LON 4265 7588 4261 7588 4233 7645 4248 7661
      4284 7608
TIME...MOT...LOC 1923Z 232DEG 32KT 4246 7645

DJP
Special weather statement, Jun 21, 3:28 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Binghamton NY
328 PM EDT Mon Jun 21 2021

NYZ009-037-212015-
Southern Oneida-Northern Oneida-
328 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ONEIDA COUNTY...

At 327 PM EDT, a strong thunderstorm was located over Lee, or near
Rome, moving northeast at 40 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Rome, Lee, Trenton, Floyd, Boonville, Forestport, Steuben, Ava,
Remsen and Holland Patent.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4333 7508 4330 7515 4326 7516 4325 7514
      4318 7551 4334 7566 4346 7545 4361 7511
TIME...MOT...LOC 1927Z 234DEG 33KT 4329 7553

MJM

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:25 PM EDTSpecial Weather StatementBGMCortland50 min
Jun 20, 11:49 PM EDTSpecial Weather StatementBGMChemung26 min
Jun 21, 12:14 AM EDTSpecial Weather StatementBGMTompkins31 min
Jun 21, 1:29 AM EDTSpecial Weather StatementBGMTompkins31 min
Jun 21, 1:45 AM EDTSpecial Weather StatementBGMSteuben30 min
Jun 21, 2:25 AM EDTSpecial Weather StatementBGMSteuben35 min
Jun 21, 2:41 AM EDTSevere Thunderstorm WarningBGMSteuben34 min
Jun 21, 3:42 AM EDTSpecial Weather StatementBGMMadison33 min
Jun 21, 6:17 AM EDTSpecial Weather StatementBGMYates28 min
Jun 21, 6:36 AM EDTSpecial Weather StatementBGMCayuga, Seneca, Yates39 min
Jun 21, 1:45 PM EDTSpecial Weather StatementBGMOneida30 min
Jun 21, 1:58 PM EDTSpecial Weather StatementBGMOnondaga32 min
Jun 21, 2:00 PM EDTSpecial Weather StatementBGMCortland30 min
Jun 21, 2:07 PM EDTSevere Thunderstorm WarningBGMCortland, Madison, Onondaga53 min
Jun 21, 3:02 PM EDTSpecial Weather StatementBGMMadison58 min
Jun 21, 3:23 PM EDTSpecial Weather StatementBGMCortland, Tompkins37 min
Jun 21, 3:26 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Onondaga, Tompkins64 min
Jun 21, 3:28 PM EDTSpecial Weather StatementBGMOneida47 min
Jun 21, 3:33 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida42 min
Jun 21, 3:33 PM EDTSevere Thunderstorm WarningBGMOneida26 min
Jun 21, 4:10 PM EDTSevere Thunderstorm WarningBGMCortland, Madison, Oneida, Onondaga35 min
Jun 21, 4:16 PM EDTSevere Thunderstorm WarningBGMSchuyler, Seneca, Steuben, Yates44 min
Jun 21, 4:41 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida, Onondaga64 min
Jun 21, 4:42 PM EDTSevere Thunderstorm WarningBGMCayuga, Chemung, Schuyler, Seneca, Steuben, Tompkins48 min
Jun 21, 4:53 PM EDTSevere Thunderstorm WarningBGMCayuga, Onondaga67 min
Jun 21, 5:18 PM EDTSevere Thunderstorm WarningBGMBroome, Cayuga, Chemung, Cortland, Tioga, Tompkins42 min
Jun 21, 5:28 PM EDTSevere Thunderstorm WarningBGMOneida47 min
Jun 21, 5:34 PM EDTSevere Thunderstorm WarningBGMCayuga, Chenango, Cortland, Madison, Onondaga56 min
Jun 21, 5:59 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Tioga, Tompkins61 min
Jun 21, 6:05 PM EDTSevere Thunderstorm WarningBGMChenango, Cortland, Madison, Oneida, Onondaga55 min
Jun 21, 6:08 PM EDTSpecial Weather StatementBGMBroome, Tioga52 min
Jun 21, 6:56 PM EDTSevere Thunderstorm WarningBGMChenango, Otsego64 min
Jun 21, 7:18 PM EDTSpecial Weather StatementBGMDelaware27 min
Jun 21, 7:35 PM EDTSevere Thunderstorm WarningBGMDelaware40 min
Jun 21, 7:47 PM EDTSevere Thunderstorm WarningBGMChenango, Delaware, Otsego39 min
Jun 21, 7:56 PM EDTSevere Thunderstorm WarningBGMSullivan64 min

Nearby

Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.